| Model Number |
MMT-723RNAS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer¿s family reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 566 mg/dl.The customer did not experienced symptoms due to high blood glucose.The customer treated high blood glucose with manual injection.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.Based on customer report customer did not allege pump was under delivering.Auto mode feature was not active and automatically adjusting insulin at time of high blood glucose event.Drive support cap appears to be normal.The customer was neither in the emergency room, nor admitted into hospital as a result of high blood glucose.Displacement test and high pressure test was pass.Troubleshooting was performed for high blood glucose.The insulin pump will not be returned for analysis.